# SDR USAA990085

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545371523
- Condition: Cracked
- Location: Service Door
- Part time: 49,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN DOOR SKIN FORWARD SERVICE DOOR UPPER HINGE CUTOUT DOOR EXT SKIN.  INSTALLED DOUBLER PER SB 737-32-1016, EA 63767 AND TR 52-40-03A.  (M)
